Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Corpus Christi, TX

February 23, 2016Bee County, Live Oak County, McMullen County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Feb 23, 2016, 2:38 AM CST for Bee County, Live Oak County, McMullen County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2016, 2:38 AM CST (08:38 UTC)
Expired
Feb 23, 2016, 3:15 AM CST
In force
37 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bee County, TX, Live Oak County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 2:45 AM CSTTSTM WND DMG1 N Oakville, TX10 POWER POLE LINES BROKEN ON I-37. REPORTED BY NWS EMPLOYEE ON WAY TO SAN ANTONIO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 22, 10:14 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.6 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS54 KCRP 230838
SVRCRP
TXC025-297-311-230915-
/O.NEW.KCRP.SV.W.0004.160223T0838Z-160223T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
238 AM CST TUE FEB 23 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCMULLEN COUNTY IN SOUTHERN TEXAS...
  NORTHWESTERN LIVE OAK COUNTY IN SOUTHERN TEXAS...
  NORTHWESTERN BEE COUNTY IN SOUTHERN TEXAS...

* UNTIL 315 AM CST

* AT 238 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSS...OR 8
  MILES NORTH OF TILDEN...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  THREE RIVERS...CHOKE CANYON...OAKVILLE...CROWTHER...RAY POINT...NELL...
  CROSS...PAWNEE...CALLIHAM...KARON...ESSEVILLE AND WHITSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI.

&&

LAT...LON 2869 9801 2871 9794 2837 9794 2848 9864
      2864 9860 2864 9834 2861 9833 2879 9810
TIME...MOT...LOC 0838Z 277DEG 39KT 2858 9852 

HAIL...1.25IN
WIND...60MPH
 
$$

HART
1 follow-up statement
951 
WWUS54 KCRP 230853
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
253 AM CST TUE FEB 23 2016

TXC025-297-311-230915-
/O.CON.KCRP.SV.W.0004.000000T0000Z-160223T0915Z/
MCMULLEN TX-LIVE OAK TX-BEE TX-
253 AM CST TUE FEB 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR NORTHEASTERN MCMULLEN...NORTHWESTERN LIVE OAK AND NORTHWESTERN
BEE COUNTIES...

AT 253 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHOKE CANYON...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...OAKVILLE...CROWTHER...RAY POINT...NELL...
PAWNEE...CALLIHAM...KARON...ESSEVILLE AND WHITSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CORPUS CHRISTI.

&&

LAT...LON 2869 9801 2871 9794 2837 9794 2846 9849
      2864 9842 2864 9834 2861 9833 2879 9810
TIME...MOT...LOC 0853Z 277DEG 39KT 2856 9834 

HAIL...1.00IN
WIND...60MPH
 
$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 1:58 AM CST, 40 minutes earlier.

Area forecast discussion, Feb 23, 1:58 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
158 AM CST TUE FEB 23 2016

.DISCUSSION...SEVERE THUNDERSTORM WATCH EXTENDED ACROSS
REFUGIO...ARANSAS...AND CALHOUN COUNTIES. STORMS CONTINUE CLIPPING
NORTHERN ZONES...AND SHOWING THEY COULD SINK FURTHER SOUTH INTO
THE NORTHERN COASTAL BEND AS THEY PROPAGATE EASTWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    87  47  72  42  76  /  10   0   0   0   0
VICTORIA          78  45  67  37  73  /  40  10   0   0   0
LAREDO            86  47  70  41  76  /  10   0   0   0   0
ALICE             86  46  71  38  77  /  10   0   0   0   0
ROCKPORT          83  50  74  48  70  /  20   0   0   0   0
COTULLA           79  46  70  37  76  /  10   0   0   0   0
KINGSVILLE        87  47  71  39  75  /  10   0   0   0   0
NAVY CORPUS       82  51  71  49  67  /  10   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CST THIS EVENING FOR
     THE FOLLOWING ZONES: BEE...DUVAL...JIM WELLS...KLEBERG...LA
     SALLE...LIVE OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.

     WIND ADVISORY FROM NOON TODAY TO 4 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
     TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
     PORT O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

     GALE WARNING FROM 6 PM THIS EVENING TO 4 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

LK/84...SHORT TERM
Hazardous weather outlook, Feb 23, 2:06 AM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
206 AM CST TUE FEB 23 2016

TXZ229>234-239>247-240815-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
206 AM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
MOVING ACROSS SOUTH TEXAS TONIGHT. A SEVERE THUNDERSTORM WATCH IS
IN EFFECT FOR ARANSAS...CALHOUN...REFUGIO...BEE...GOLIAD...LA
SALLE...MCMULLEN...VICTORIA...AND LIVE OAK COUNTIES THROUGH 4 AM.
HAZARDOUS WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS OVER THE NORTHERN COASTAL BEND
AND VICTORIA CROSSROADS TUESDAY MORNING BEFORE 10 AM. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS
COULD BECOME STRONG WITH SMALL HAIL AND WIND GUSTS TO AROUND 50
MPH...MAINLY ACROSS THE VICTORIA CROSSROADS.

A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH TEXAS TUESDAY
AFTERNOON THROUGH 4 AM WEDNESDAY MORNING. SEE THE NPWCRP PRODUCT
(WWUS74 KCRP) FOR MORE DETAILS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH
COUNTRY AND SOUTHERN COASTAL BEND TUESDAY AFTERNOON AND EARLY
EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS ESSENTIALLY
WEST OF INTERSTATE 37. SEE THE PRODUCT RFWCRP (WWUS74 KCRP) FOR
COMPLETE DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
OVER MUCH OF SOUTH TEXAS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA
OVERNIGHT.

GMZ230-235-250-255-270-275-240815-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
206 AM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TOWARD SUNRISE ACROSS THE
BAYS AND COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TUESDAY MORNING OVER THE BAYS AND GULF
WATERS...MAINLY NORTH AND EAST OF PORT ARANSAS. WINDS COULD GUST
IN EXCESS OF 35 KNOTS WITH SOME OF THE STORMS IN THE MORNING.

SMALL CRAFT ADVISORIES ARE LIKELY BY EARLY TUESDAY AFTERNOON FOR
THE BAYS AND GULF WATERS.

A GALE WARNING IS IN EFFECT FOR ALL MARINE INTERESTS TUESDAY
THROUGH EARLY WEDNESDAY MORNING...AND FOR THE GULF WATERS TUESDAY
NIGHT THROUGH MID WEDNESDAY MORNING. SEE THE PRODUCT MWWCRP
(WHUS74 KCRP) FOR MORE DETAILS. SMALL CRAFT ADVISORY CONDITIONS
WILL LINGER OVER THE COASTAL WATERS INTO WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA
OVERNIGHT.

In the hours before

Special weather statement, Feb 23, 1:47 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
147 AM CST TUE FEB 23 2016

TXZ231-232-230815-
BEE-LIVE OAK-
147 AM CST TUE FEB 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIVE OAK AND
NORTHWESTERN BEE COUNTIES...

AT 146 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER THREE RIVERS...
MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...THREE RIVERS...CHOKE CANYON...OAKVILLE...TULETA...RAY POINT...
NELL...TULSITA...NORMANNA...PAWNEE...KARON...WHITSETT...PETTUS...MINERAL...
SIMMONS AND ESSEVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.

LAT...LON 2869 9801 2872 9792 2869 9788 2867 9782
      2868 9779 2864 9774 2832 9774 2841 9833
      2861 9834 2879 9810
TIME...MOT...LOC 0746Z 279DEG 47KT 2850 9815

HART
Special weather statement, Feb 23, 2:02 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 AM CST TUE FEB 23 2016

TXZ229-230-230830-
MCMULLEN-LA SALLE-
202 AM CST TUE FEB 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MCMULLEN AND
NORTHEASTERN LA SALLE COUNTIES...

AT 201 AM CST...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF DERBY...OR 11 MILES EAST OF DILLEY...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ZELLA...FOWLERTON AND CROSS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.

LAT...LON 2864 9847 2841 9858 2851 9902 2860 9923
      2864 9918
TIME...MOT...LOC 0801Z 291DEG 41KT 2870 9898

HART
Special weather statement, Feb 23, 2:21 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
221 AM CST TUE FEB 23 2016

TXZ232-233-230845-
BEE-GOLIAD-
221 AM CST TUE FEB 23 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEE AND SOUTHERN GOLIAD
COUNTIES...

AT 220 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BEEVILLE...
MOVING EAST AT 55 MPH.

WIND GUSTS TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...BERCLAIR...NORMANNA...TULETA AND BLANCONIA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.

LAT...LON 2853 9720 2839 9738 2830 9744 2837 9792
      2842 9795 2843 9795 2860 9781
TIME...MOT...LOC 0820Z 273DEG 48KT 2843 9772

HART
Local storm report, Feb 23, 2:30 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
230 AM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     HAIL             BEEVILLE                28.41N 97.75W
02/23/2016  E1.75 INCH       BEE                TX   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZED HAIL AT THE HOSPITAL IN
            BEEVILLE NEAR HIGHWAY 181 AND 59.

&&

TTINSLEY
Special weather statement, Feb 23, 2:31 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 AM CST TUE FEB 23 2016

TXZ230-231-230900-
MCMULLEN-LIVE OAK-
231 AM CST TUE FEB 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MCMULLEN AND
NORTHWESTERN LIVE OAK COUNTIES...

AT 231 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CROSS...OR 8
MILES NORTH OF TILDEN...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...OAKVILLE...CROWTHER...RAY POINT...NELL...
CROSS...CALLIHAM...ESSEVILLE AND WHITSETT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.

LAT...LON 2875 9806 2867 9806 2866 9809 2859 9805
      2842 9803 2850 9880 2864 9876 2864 9834
      2861 9833 2879 9810
TIME...MOT...LOC 0831Z 273DEG 47KT 2859 9858

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:28 PM CSTSmall Craft AdvisoryCRP21 hr
Feb 23, 12:31 AM CSTSevere Thunderstorm WarningCRPLa Salle29 min
Feb 23, 12:59 AM CSTSevere Thunderstorm WarningCRPLa Salle, Live Oak, McMullen46 min
Feb 23, 1:47 AM CSTSpecial Weather StatementCRPBee28 min
Feb 23, 2:02 AM CSTSpecial Weather StatementCRPMcMullen28 min
Feb 23, 2:21 AM CSTSpecial Weather StatementCRPBee24 min
Feb 23, 2:28 AM CSTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria47 min
Feb 23, 2:31 AM CSTSpecial Weather StatementCRPMcMullen29 min
Feb 23, 3:01 AM CSTSpecial Weather StatementCRPAransas, Calhoun, Refugio, Victoria44 min
Feb 23, 3:07 AM CSTSpecial Marine WarningCRP23 min
Feb 23, 3:07 AM CSTSpecial Marine WarningCRP2 hr
Feb 23, 3:14 AM CSTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak46 min
Feb 23, 3:18 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more16 hr
Feb 23, 3:20 AM CSTSpecial Weather StatementCRPMcMullen55 min
Feb 23, 3:34 AM CSTSevere Thunderstorm WarningCRPMcMullen41 min
Feb 23, 3:51 AM CSTSevere Thunderstorm WarningCRPBee, Goliad13 min
Feb 23, 4:11 AM CSTSpecial Weather StatementCRPLive Oak49 min
Feb 23, 4:37 AM CSTFlash Flood WarningCRPBee, Live Oak3 hr
Feb 23, 4:53 AM CSTSpecial Weather StatementCRPBee, Goliad, Refugio52 min
Feb 23, 5:32 AM CSTSpecial Marine WarningCRP88 min
Feb 23, 5:42 AM CSTSpecial Weather StatementCRPAransas, Refugio33 min
Feb 23, 6:28 AM CSTSpecial Weather StatementCRPBee, Goliad47 min
Feb 23, 6:58 AM CSTTornado WarningCRPBee, Refugio, San Patricio25 min
Feb 23, 8:06 AM CSTSpecial Weather StatementCRPSan Patricio39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.